1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Anyone Suffer From Cold Feet on Metformin?

Published by amgrundy in the blog amgrundy's blog. Views: 2175

Hi , This may be an unusual question but since I have been on metformin 500mg 2 daily, started 4 weeks ago, I have suffered from cold feet. Normally never had this before, I now its winter and cold, have 2 pairs of socks on heating on and been wearing my boots all the time. Even bought some thermal socks too .Could be nothing to do with the Metformin maybe just a coincidence, just thought I would ask.:coldfeet::coldfeet:
Galja and liam1955 like this.
  • Liam1955
  • Liam1955
  • amgrundy
  • amgrundy
  • Sutherlandlass
  • amgrundy
You need to be logged in to comment
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook